Stability of stochastic systems with probabilistic mode switchings and state jumps

Ahmet Cetinkaya, Kenji Kashima, Tomohisa Hayakawa

Research output: Chapter in Book/Report/Conference proceedingConference contribution

11 Citations (Scopus)

Abstract

In this paper, we discuss the stability of continuous-time stochastic systems with probabilistic mode switchings and state jumps. Occurrences of mode transitions and state jumps are modeled with independent Poisson processes. We use multiple Lyapunov functions to derive sufficient conditions for stability in probability and moment exponential stability both for linear and nonlinear stochastic switching systems. Furthermore, we provide numerical examples to demonstrate the efficacy of our results.

Original languageEnglish
Title of host publicationProceedings of the 2010 American Control Conference, ACC 2010
PublisherIEEE Computer Society
Pages4046-4051
Number of pages6
ISBN (Print)9781424474264
DOIs
Publication statusPublished - 2010
Externally publishedYes

Publication series

NameProceedings of the 2010 American Control Conference, ACC 2010

ASJC Scopus subject areas

  • Control and Systems Engineering

Fingerprint

Dive into the research topics of 'Stability of stochastic systems with probabilistic mode switchings and state jumps'. Together they form a unique fingerprint.

Cite this